# SDR YENA2021120700829

- Difficulty date: December 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 60,900 hours, 21,893 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0706
- Part serial: Q00160006516
- Condition: Failed
- Location: 10wq
- Part time: 74,932 hours, 26,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2110, SDQ-JFK. SMOKE DET FAULT ON ECAM ; UPON INITIAL INSPECTION COULD NOT RUN SYS TEST ON SDCU, SUSPECT SDCU. REMOVED & REPLACED SDCU PER AMM 26-17-34, NO HELP. SUSPECT SMOKE DET FAIL. REMOVED & REPLACED AFT CARGO SMOKE DETECTOR 5WH PER AMM 26-16-15. OPS CHECK NORMAL. OK FOR CONTINUED SVC.
